# SDR CALA2022120503292

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 68,878 hours, 24,949 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SURFACE SKIN STA 138.7 APPROX 9IN FROM FRONT SPAR C-SCAN INSP REVEALED CRACK.  REMOVED DAMAGE TO LH HORIZONTAL STAB LOWER SKIN AND REPAIRED IAW B737 SRM 55-10-01-2R-11.
